# SDR SWAA2021100412686

- Difficulty date: August 27, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191AL INNER SURFACE; FWD LOWER CORNER IS CRACKED AT CORE ; / [01] IDENTIFIED PANEL 191AL IAW SRM 53-30-70-0I-1.FIG 2; ITEM [1]. FOUND DAMAGE AT 3' FROM FWD EDGE; 2'FROM LOWER EDGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-30-70-1A-1.PARA 4.A.(1). REQUIRES REPAIR PER SRM 51-70-05-2R-1 IAW SRM 53-30-70-2R-1.TABLE 201. REMOVED APPROX. 3'X3' DAMAGED PLIES IAW SRM 51-70-05-2R-1.PARA 4.A-B.; [02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-1 IAW SRM 53-30-70-2R-1.; [03] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. OKAY TO PROCEED PER SRM 51-70-05-2R-1.; [04] APPLIED VACUUM BAG FOR MOISTURE REMOVAL; CHECKED FOR LEAKS. LEAK CHECK GOOD. SET TO CURE USING HEATCON ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-1.PARA 4.B.; [05] COMPLETED MOISTURE REMOVAL; NO CONTAMINATION NOTED; REMOVED VACUUM BAG; FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 120 LOT#1458373-1; BMS 8-79 ST 1581 LOT#1466502-1; AND BMS 5-129 GR5 LOT#1464324-2; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-1 PAR 4B-E.; [06] CURED; UNBAGGED; LIGHTLY SANDED; AND CLEANED REPAIR PLIES IAW SRM 51-70-05-2R-1 PAR 4E-G.; [07] VERIFIED CORRECTIVE ACTIONS 4-6; [08] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. EQUIP ID#: ATS2341 S/N: 190848104; [09] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-1 PAR 4G AND AMM 51-21-99-300-802 PAR 3C(1).  COMPLETED SRM REPAIR 51-70-05-2R-1.; [10] VERIFIED CORRECTIVE ACTION 9
